Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ixion83

Tane' Aches and Pains

Recommended Posts

Morning Guys and Girls,

Didnt want to create a new post and such for this but couldnt find a previous topic to post too in relation to my question.

Common knowledge that Tane is responsible for causing a few aches and pains. Question to everyone is, how long until people here starred experiencing them for themselves?

Only 1 week into my course, and whilst I seem to have avoided the commonly noted effected areas, seem to be having searing pain in my Achilles Tendon area. Being a week in, not sure whether to attribute this to the Tane or some other mishap (not a workout related injury).

Link to post
Share on other sites

I got joint and bone pain right away both times I did Accutane. And both times, the side effects went away after I finished my courses. Good luck!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×